Vol. 58, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the existence of strong liftings in second countable topological spaces

Siegfried Graf

Vol. 58 (1975), No. 2, 419–426
Abstract

Let X be a second countable topological space, A a σ-field of subsets of X containing all open sets and μ a finile positive measure on A, such that (X,A) is a complete measure space and μ(U) > 0 for every nonempty open U X. Then there exists a lifting ϕ : A A which satisfies U ϕ(U) for every open subset U X.

Mathematical Subject Classification 2000
Primary: 46G15
Milestones
Received: 13 May 1974
Published: 1 June 1975
Authors
Siegfried Graf